# SDR DALA2025111008177

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N426DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2045
- Aircraft time: 9,531 hours, 1,098 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Failed
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3426 LT WING SLAT STEADY BEARING SEAL CAME OUT DURING LUBRICATION. CORRECTIVE ACTION: R/R BEARING PER A330 AMM 27-84-59. OK FOR SERVICE. (1294667)
